# SDR UALA2012111206477

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW 12 LEFT POWER LEAD IN WIRE BROKEN FOR EMERGENCY ESCAPE LIGHTING.  REPLACED EMERGENCY ESCAPE POWER LEADER FOR EEL SYSTEM AND OPS CHECKED EMERGENCY LIGHTS IAW AMM.  OPS CHECK GOOD M10813 STA 930 WL 217 LBL 70 WDM 33-51- 21 PG 1.
